advertisement
Question
Posted by: Bella | 2005/11/21

Itchy vagina - what cream?

My vagina is feeling a little bit itchy for the past 3 days. There is also a small amount of white stuff. Can you please give me a name of a cream so that I can get it at the pharmacy. Also - I think this itchy problem is caused by my hubby that used to use steriods, and are now on a bodybuilding pill. (he ejaculates inside me)..sorry for the gross detail, but please help me to get the correct cream.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can try Canesten cream.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Bella | 2005/11/21

I went through the archive and came to an conclusion that I have thrush. And Canesten is the best to use for this. Am I correct Doctor?

Reply to Bella
Posted by: Csjds | 2005/11/21

Hi Bella

I'm no expert, but it sounds like a fungal infection. It would be best to see you're doctor. Try washing your self after intercourse, fungi likes to breed in warm damp places, it can also be the soap that you use, like in my case. I'm not sure about the steroids or pills that your hubby is using. I used "canalba viginal cream" from my chemist. Your hubby should use the cream that your doctor gives you aswell.

Reply to Csjds

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement